MathSciNet Relay Station
MathSciNet bibliographic data
MR420210 (54 #8224) 46A40
Johnson, W. B.; Tzafriri, L. On the local structure of subspaces of Banach lattices. Israel J. Math. 20 (1975), no. 3-4, 292–299.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement